The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1994, volume: 135, number: 1-3

  1. Jaromir Abrham, Anton Kotzig
    All 2-regular graphs consisting of 4-cycles are graceful. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:1-14 [Journal]
  2. M. E. Adams, W. Dziobiak
    Quasivarieties of distributive lattices with a quantifier. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:15-28 [Journal]
  3. S. Ajoodani-Namini, Gholamreza B. Khosrovshahi
    More on halving the complete designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:29-37 [Journal]
  4. Horst Alzer
    Refinement of an inequality of G. Bennett. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:39-46 [Journal]
  5. A. Batbedat
    Two representations of finite ordered sets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:47-59 [Journal]
  6. Elizabeth J. Billington, C. C. Lindner
    The spectrum for 2-perfect bowtie systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:61-68 [Journal]
  7. Andreas Blass
    On exponentiation of G-sets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:69-79 [Journal]
  8. B. Du
    On the existence of incomplete transversal designs with block size five. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:81-92 [Journal]
  9. Aviezri S. Fraenkel, H. Porta, Kenneth B. Stolarsky
    The almost PV behavior of some far from PV algebraic integers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:93-101 [Journal]
  10. John P. Georges, David W. Mauro, Marshall A. Whittlesey
    Relating path coverings to vertex labellings with a condition at distance two. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:103-111 [Journal]
  11. Xiaofeng Guo, Fuji Zhang
    k-Cycle resonant graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:113-120 [Journal]
  12. Yubao Guo, Lutz Volkmann
    On complementary cycles in locally semicomplete digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:121-127 [Journal]
  13. Jin Ho Kwak, Jaeun Lee
    Enumeration of graph embeddings. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:129-151 [Journal]
  14. Hongxiang Li, Yixun Lin
    The existence of infinitely many primary trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:153-161 [Journal]
  15. Jiping Liu, Huishan Zhou
    Dominating subgraphs in graphs with some forbidden structures. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:163-168 [Journal]
  16. Nadimpalli V. R. Mahadev, Uri N. Peled
    Longest cycles in threshold graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:169-176 [Journal]
  17. Frantisek Matús
    Extreme convex set functions with many nonnegative differences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:177-191 [Journal]
  18. P. S. Montague
    A new construction of lattices from codes over GF(3). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:193-223 [Journal]
  19. Seiya Negami
    Diagonal flips in triangulations of surfaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:225-232 [Journal]
  20. Victor Neumann-Lara
    The 3 and 4-dichromatic tournaments of minimum order. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:233-243 [Journal]
  21. P. A. Picon
    Conditions d'integrité de certains coefficients hypergéometriques: Généralisation d'un théorème de Landau. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:245-263 [Journal]
  22. Frank Rhodes
    Digital metrics generated by families of paths. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:265-277 [Journal]
  23. Ian Robertson
    T-chromatic polynomials. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:279-286 [Journal]
  24. D. G. Rogers
    On critical perfect systems of difference sets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:287-301 [Journal]
  25. Nabil Shalaby
    The existence of near-Skolem and hooked near-Skolem sequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:303-319 [Journal]
  26. Anders Bjært Sørensen
    On the number of rational points on codimension-1 algebraic sets in Pn(Fq). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:321-334 [Journal]
  27. Zsolt Tuza
    Characterization of (m, 1)-transitive and (3, 2)-transitive semi-complete directed graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:335-347 [Journal]
  28. Shaoji Xu, Jinjie Liu, Yee-Hock Peng
    The chromaticity of s-bridge graphs and related graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:349-358 [Journal]
  29. Yeong-Nan Yeh, Ivan Gutman
    On the sum of all distances in composite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:359-365 [Journal]
  30. Serge Lawrencenko, Seiya Negami, Arthur T. White
    Three nonisomorphic triangulations of an orientable surface with the same complete graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:367-369 [Journal]
  31. Kiyoshi Ando
    An upper bound for orders of certain (k, k_))-connected graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:371-375 [Journal]
  32. Marko Razpet
    On divisibility of binomial coefficients. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:377-379 [Journal]
  33. Lorenzo Traldi
    Generalized activities and K-terminal reliability. II. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:381-385 [Journal]
  34. Keyi Xing, H. U. Baosheng
    On Kotzig's conjecture for graphs with a regular path-connectedness. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:135, n:1-3, pp:387-393 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002